Article citationsMore >>

Ahmed M. Hamdy, “Approximate Controllability Of Impulsive Neutral Stochastic Differential Equations With Fractional Brownian Motion in A Hilbert Space”, Advances in Difference Equations, Springer Open Journal, 2014:113, 2014.

has been cited by the following article:

Article

Approximate Controllability of Fractional Sobolev Type Stochastic Differential Equations Driven by Mixed Fractional Brownian Motion

1Mathematics department, Education College, Al-Mustansiriya University, Baghdad, Iraq


Journal of Mathematical Sciences and Applications. 2015, Vol. 3 No. 1, 3-11
DOI: 10.12691/jmsa-3-1-2
Copyright © 2015 Science and Education Publishing

Cite this paper:
Salah H. Abid, Sameer Q. Hasan, Uday J. Quaez. Approximate Controllability of Fractional Sobolev Type Stochastic Differential Equations Driven by Mixed Fractional Brownian Motion. Journal of Mathematical Sciences and Applications. 2015; 3(1):3-11. doi: 10.12691/jmsa-3-1-2.

Correspondence to: Salah  H. Abid, Mathematics department, Education College, Al-Mustansiriya University, Baghdad, Iraq. Email: abidsalah@gmail.com

Abstract

In this paper, the approximate controllability of nonlinear Fractional Sobolev type with order Caputo stochastic differential equations driven by mixed fractional Brownian motion in a real separable Hilbert spaces has been studied by using contraction mapping principle, fixed point theorem, stochastic analysis theory, fractional calculus and some sufficient conditions.

Keywords